# SDR ASAA2022030737774

- Difficulty date: March 7, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N251AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62470
- Aircraft time: 20,652 hours, 6,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: 141A5810181
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD DELAM P/N 141A5810-181. GROUNDED - YES. REPAIRED FLOOR PANEL 141A5810-181 DAMAGED AREA IAW B737 SRM 53-00-50-2R FLOORBOARD INSTALL ON ALASKA N/R G1653565/ 42565.
